# SDR AALA202202185882

- Difficulty date: February 18, 2022
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N544UW
- Make and model: Airbus A300*
- Aircraft serial: 4847
- Aircraft time: 33,785 hours, 12,912 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L3 DOOR EMERGENCY DOOR DAMPER BELOW LIMITS. SERVICE DOOR DAMPER PER AMM 52-22-00.
